# SDR SWAA2022032358557

- Difficulty date: October 22, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 40,648 hours, 23,717 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#8 LEADING EDGE SLAT LOWER NOSE SKIN HAS AN HFEC INDICATION OF A CRACK IN THE SKIN COUNTERSINK AT THE SECOND FROM THE FRONT I/B FASTENER HOLE / SLAT REPLACED ON NRC G685956
